# SDR SWIA202054109

- Difficulty date: October 27, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, SLAT TRACK 1-3 CANISTER BRACKET, IN FUEL TANK PANEL 651AB, HAS EVIDENCE OF CRACKS ON TOP AND BOTTOM CORNERS.  C-CHECK RO 11/16/2020.  COMPLIED WITH THE REO FOR REPLACEMENT CANISTER BRACKET AT RT WING SLAT TRACK 1-3.  LEAK CHECK AND OPERATIONS CHEK GOOD.  SEE CONTINUATION CARD FOR DETAILS.
